Volume 15, Issue 3
Structure of Positive Solutions of Quasilinear Elliptic Equations with Critical and Supercritical Growth

Zongming Guo & Huifeng Li

J. Part. Diff. Eq., 15 (2002), pp. 1-22.

Published online: 2002-08

Preview Purchase PDF 1 2424
Export citation
  • Abstract
The structure of positive radial solutions to a class of quasilinear elliptic equations with critical and supercritical growth is precisely studied. A large solution and a small solution are obtained for the equations. It is shown that the large solution is unique, its asymptotic behaviour and flat core are also discussed.
  • Keywords

Quasilinear elliptic equations large solutions small solutions uniqueness flat core

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-15-1, author = {}, title = {Structure of Positive Solutions of Quasilinear Elliptic Equations with Critical and Supercritical Growth}, journal = {Journal of Partial Differential Equations}, year = {2002}, volume = {15}, number = {3}, pages = {1--22}, abstract = { The structure of positive radial solutions to a class of quasilinear elliptic equations with critical and supercritical growth is precisely studied. A large solution and a small solution are obtained for the equations. It is shown that the large solution is unique, its asymptotic behaviour and flat core are also discussed.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5451.html} }
TY - JOUR T1 - Structure of Positive Solutions of Quasilinear Elliptic Equations with Critical and Supercritical Growth JO - Journal of Partial Differential Equations VL - 3 SP - 1 EP - 22 PY - 2002 DA - 2002/08 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5451.html KW - Quasilinear elliptic equations KW - large solutions KW - small solutions KW - uniqueness KW - flat core AB - The structure of positive radial solutions to a class of quasilinear elliptic equations with critical and supercritical growth is precisely studied. A large solution and a small solution are obtained for the equations. It is shown that the large solution is unique, its asymptotic behaviour and flat core are also discussed.
Zongming Guo & Huifeng Li . (2019). Structure of Positive Solutions of Quasilinear Elliptic Equations with Critical and Supercritical Growth. Journal of Partial Differential Equations. 15 (3). 1-22. doi:
Copy to clipboard
The citation has been copied to your clipboard